# SDR SWIA200312241

- Difficulty date: August 7, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 10,560 hours, 9,618 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0817
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,184 hours, 3,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'FLT SPOILERS FAULT' STATUS MESSAGE APPEARED DURING TAXI.  REMOVED AND REPLACED SECU NR 2 IAW MM 27-61-05.  OPS CHECK GOOD.
